# SDR TRAX200701486

- Difficulty date: October 9, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 14,952 hours, 12,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING FORWARD MOST EMERGENCY LIGHT INOP.
